# SDR UPS06448624

- Difficulty date: October 13, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rws 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING L/E CAVITY LOWER EXTENSION SKIN FOUND CORROSION AT WS 1400 JUST BELOW NR 1 L/E FLAP PDU.  CORROSION BLEND OUT 0.103" X 7/8" X 1.5" EXCEED SRM LIMIT.  RIGHT WING L/E LOWER EXTENSION SKIN AT WS 1400 REPAIRED AS PER SRM 57-30-03 FIG 4.
